No open-access location is known for this record yet.
No open-access location is known for this record yet.
Previous article Next article On Moment Inequalities for Stochastic IntegralsA. A. NovikovA. A. Novikovhttps://doi.org/10.1137/1116058PDFBibTexSections ToolsAdd to favoritesExport CitationTrack CitationsEmail SectionsAbout[1] I. I. Gikhman and , A. V. Skorokhod, Stochastic Differential Equations, Kiev. Izdat. "Naukova Dumka", 1968, (In Russian.) Google Scholar[2] P. Warwick Millar, Martingale integrals, Trans. Amer. Math. Soc., 133 (1968), 145–166 MR0226721 0164.46603 CrossrefGoogle Scholar[3] D. L. Burkholder, Martingale transforms, Ann. Math. Statist., 37 (1966), 1494–1504 MR0208647 0306.60030 CrossrefGoogle Scholar[4] A. A. Novikov, On stopping times for a Wiener process, Theory Prob. Applications, 16 (1971), 449–456 10.1137/1116049 0258.60037 LinkGoogle Scholar[5] Moshe Zakai, Some moment inequalities for stochastic integrals and for solutions of stochastic differential equations, Israel J. Math., 5 (1967), 170–176 MR0225397 0166.13803 CrossrefGoogle Scholar Previous article Next article FiguresRelatedReferencesCited ByDetails Some Existence Results for Systems of Impulsive Stochastic Differential EquationsAnnales Mathematicae Silesianae, Vol. 35, No. 2 | 13 April 2021 Cross Ref Continuity of the optimal stopping boundary for two-dimensional diffusionsThe Annals of Applied Probability, Vol. 29, No. 1 | 1 Feb 2019 Cross Ref A mathematical analysis of the Gumbel test for jumps in stochastic volatility modelsStochastic Analysis and Applications, Vol. 34, No. 5 | 25 July 2016 Cross Ref Weak averaging of semilinear stochastic differential equations with almost periodic coefficientsJournal of Mathematical Analysis and Applications, Vol. 427, No. 1 | 1 Jul 2015 Cross Ref A weak-type inequality for the martingale square functionStatistics & Probability Letters, Vol. 95 | 1 Dec 2014 Cross Ref Parameter Estimation for Stochastic Differential Equations Driven by Mixed Fractional Brownian MotionAbstract and Applied Analysis, Vol. 2014 | 1 Jan 2014 Cross Ref Remarks on moment inequalities and identities for martingalesStatistics & Probability Letters, Vol. 83, No. 4 | 1 Apr 2013 Cross Ref PASSPORT OPTIONSMathematical Finance, Vol. 12, No. 4 | 1 Oct 2002 Cross Ref Choosing an Optimal Switching Moment on the Financial Market with Alternative Strategies (Semimartingale Approach)Theory of Probability & Its Applications, Vol. 45, No. 3 | 25 July 2006AbstractPDF (173 KB)On some maximal inequalities for fractional Brownian motionsStatistics & Probability Letters, Vol. 44, No. 1 | 1 Aug 1999 Cross Ref Asymptotic behavior of M-estimator and related random field for diffusion processAnnals of the Institute of Statistical Mathematics, Vol. 42, No. 2 | 1 Jun 1990 Cross Ref Sequential Inferences with Prescribed Accuracy for SemimartingalesTheory of Probability & Its Applications, Vol. 33, No. 3 | 17 July 2006AbstractPDF (1191 KB)ON WEAK, STRONG SOLUTIONS AND PATHWISE BANG-BANG CONTROL FOR NON-LINEAR DEGENERATED STOCHASTIC SYSTEMS11This work is supported in part by the Foundation of Zhongshan University Advanced Research Center.Stochastic Control | 1 Jan 1987 Cross Ref On Weak, Strong Solutions and Pathwise Bang-Bang Control for Nonlinear Degenerated Stochastic Systems 1IFAC Proceedings Volumes, Vol. 19, No. 5 | 1 May 1986 Cross Ref Principles of minimum in problems of optimal control of random processesJournal of Applied Mathematics and Mechanics, Vol. 42, No. 2 | 1 Jan 1978 Cross Ref Moment Estimates of the Solution of a System of Stochastic Differential EquationsTheory of Probability & Its Applications, Vol. 21, No. 3 | 28 July 2006AbstractPDF (597 KB)On Stochastic DifferentiationTheory of Probability & Its Applications, Vol. 20, No. 4 | 17 July 2006AbstractPDF (318 KB)On Stopping Times for a Wiener ProcessTheory of Probability & Its Applications, Vol. 16, No. 3 | 17 July 2006AbstractPDF (576 KB) Volume 16, Issue 3| 1971Theory of Probability & Its Applications History Submitted:18 February 1970Published online:17 July 2006 InformationCopyright © Society for Industrial and Applied MathematicsPDF Download Article & Publication DataArticle DOI:10.1137/1116058Article page range:pp. 538-541ISSN (print):0040-585XISSN (online):1095-7219Publisher:Society for Industrial and Applied Mathematics
Loading…
Stored only when both papers are in the corpus — 78 citations exist upstream.
Imported from OpenAlex (CC0) — nothing here is generated.